Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 6, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 21, 2014, 4:05 AM EST. It took effect at Jan 21, 2014, 1:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 4:05 AM EST (09:05 UTC)
- In effect from
- Jan 21, 2014, 1:00 PM EST
- Expired
- Jan 22, 2014, 7:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
403 WHUS72 KMFL 210905 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 405 AM EST TUE JAN 21 2014 AMZ610-630-650-651-670-671-GMZ656-657-676-220200- /O.NEW.KMFL.SC.Y.0006.140121T1800Z-140122T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 405 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE RAPIDLY TO 20 TO 25 KNOTS FROM THE NORTHWEST DIRECTION LATE THIS AFTERNOON INTO TONIGHT BEHIND THE PASSAGE OF A STRONG COLD FRONT. SEAS WILL ALSO RAPIDLY INCREASE TO 6 TO 10 FEET IN THE GULF WATERS OF SOUTH FLORIDA AND 6 TO 8 FEET IN THE ATLANTIC WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
675 WHUS72 KMFL 220037 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 737 PM EST TUE JAN 21 2014 AMZ610-630-650-651-670-671-GMZ656-657-676-221000- /O.CON.KMFL.SC.Y.0006.000000T0000Z-140122T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 737 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE RAPIDLY TO 20 TO 25 KNOTS FROM THE NORTHWEST DIRECTION LATE THIS EVENING INTO TONIGHT BEHIND A STRONG COLD FRONT. SEAS WILL ALSO RAPIDLY INCREASE TO 6 TO 10 FEET IN THE GULF WATERS OF SOUTH FLORIDA AND 6 TO 8 FEET IN THE ATLANTIC WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
012 WHUS72 KMFL 220848 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 AM EST WED JAN 22 2014 AMZ650-651-670-671-221700- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-140123T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 348 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS WILL DECREASE FROM 20 TO 25 KNOTS EARLY THIS MORNING TO 10 TO 15 KNOTS BY THIS AFTERNOON. THIS WILL ALLOW FOR THE SEAS TO SLOWLY DECREASE FROM 6 TO 8 FEET THIS MORNING TO 5 TO 7 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-221700- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-140122T2100Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 348 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS WILL DECREASE FROM 20 TO 25 KNOTS EARLY THIS MORNING TO 10 TO 15 KNOTS BY THIS AFTERNOON. THIS WILL ALLOW FOR THE SEAS TO DECREASE FROM 7 TO 9 FEET THIS MORNING TO 5 TO 7 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-221500- /O.CON.KMFL.SC.Y.0006.000000T0000Z-140122T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 348 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND WAVES: NORTHWEST WINDS WILL DECREASE FROM 20 TO 25 KNOTS EARLY THIS MORNING TO 15 TO 20 KNOTS LATE THIS MORNING...BEFORE CONTINUING TO DECREASE TO 10 TO 15 KNOTS BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
141 WHUS72 KMFL 221506 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1006 AM EST WED JAN 22 2014 AMZ610-630-GMZ656-657-221615- /O.EXP.KMFL.SC.Y.0006.000000T0000Z-140122T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ650-651-670-671-222315- /O.CON.KMFL.SC.Y.0006.000000T0000Z-140123T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS BY LATE AFTERNOON AND EVENING. GULF STREAM SEAS WILL BE AROUND 8 FEET BEFORE SUBSIDING BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-222100- /O.CON.KMFL.SC.Y.0006.000000T0000Z-140122T2100Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS LATE THIS AFTERNOON INTO THIS EVENING. SEAS WILL BE AROUND 8 FEET BEFORE SUBSIDING BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
781 WHUS72 KMFL 222351 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 651 PM EST WED JAN 22 2014 AMZ650-651-670-671-230100- /O.EXP.KMFL.SC.Y.0006.000000T0000Z-140123T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 651 PM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... WINDS CONTINUE TO DECREASE ACROSS THE ATLANTIC WATERS AND SEAS HAVE FALLEN BELOW 7 FEET EARLY THIS EVENING. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 3:46 AM EST, 19 minutes earlier.
Area forecast discussion, Jan 21, 3:46 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
346 AM EST TUE JAN 21 2014
...DRY AND COLDER WEATHER ON THE WAY FOR TONIGHT THROUGH WEDNESDAY NIGHT...
...ROUGH MARINE CONDITIONS THIS AFTERNOON INTO TONIGHT...
.SHORT TERM...
A STRONG COLD FRONT OVER THE MISSISSIPPI VALLEY WILL CONTINUE TO
MOVE SOUTH TODAY DOWN THE FLORIDA PENINSULA AND THROUGH SOUTH
FLORIDA LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS WILL
ALLOW FOR THE WINDS OVER SOUTH FLORIDA TO BE SOUTHWEST THIS
MORNING BEFORE SWINGING TO A NORTHWEST DIRECTION BY THIS
EVENING. SO THE LOW LEVEL MOISTURE OVER SOUTH FLORIDA WILL REMAIN
IN PLACE THROUGH EARLY THIS AFTERNOON...BEFORE THE DRIER AND
COLDER WEATHER STARTS TO WORK INTO THE AREA FROM THE NORTH LATE
THIS AFTERNOON INTO THIS EVENING. SO WILL KEEP A SLIGHT CHANCE OF
SHOWERS IN PLACE OVER SOUTH FLORIDA FOR TODAY BEFORE GOING DRY
TONIGHT.
THE COLD AND DRY AIR WORKING INTO SOUTH FLORIDA TONIGHT WILL ALLOW
FOR THE LOWS TONIGHT TO FALL INTO THE 40S OVER MOST OF SOUTH
FLORIDA...EXCEPT AROUND 50 OVER METRO BROWARD AND METRO COLLIER
COUNTIES AND LOWER 50S OVER METRO MIAMI-DADE COUNTY. THE WINDS
WILL ALSO BE FROM THE NORTHWEST AT 5 TO 10 MPH OVER THE INTERIOR
AREAS TO 10 TO 15 MPH OVER THE METRO AREAS OF SOUTH FLORIDA
TONIGHT. THIS WILL ALLOW FOR THE WIND CHILL READINGS TO GET DOWN
TO THE MID 30S TO LOWER 40S OVER MOST OF SOUTH FLORIDA LATE
TONIGHT INTO EARLY WEDNESDAY MORNING...EXCEPT MID TO UPPER 40S
OVER METRO BROWARD...METRO MIAMI-DADE...AND METRO COLLIER
COUNTIES.
THE NORTHWEST WIND FLOW WILL CONTINUE OVER SOUTH FLORIDA ON
WEDNESDAY...AS HIGH PRESSURE WILL BE OVER THE SOUTHERN GULF COAST
STATES. THIS WILL ALLOW FOR THE DRY AND COLD AIR TO CONTINUE TO
WORK INTO THE AREA FROM THE NORTH ON WEDNESDAY WITH HIGHS
STRUGGLING TO GET INTO THE LOWER 60S OVER MOST OF SOUTH
FLORIDA.
THE HIGH WILL THEN MOVE EAST SOUTHEAST INTO CENTRAL FLORIDA
WEDNESDAY NIGHT SETTING UP A GOOD RADIATIONAL COOLING NIGHT OVER
SOUTH FLORIDA UNDER MOSTLY CLEAR SKIES. THE LATEST SHORT RANGE
MODELS ARE STILL SHOWING TEMPS GETTING INTO THE MID TO UPPER 30S
OVER THE INTERIOR AND WEST COAST METRO AREAS WEDNESDAY NIGHT WITH
40S OVER THE EAST COAST METRO AREAS, EXCEPT AROUND 40 OVER THE
REDLAND AREA AND NEAR FREEZING WEST OF GLADES...HENDRY...AND
NORTHERN COLLIER COUNTIES.
THE SHORT RANGE MODEL PROBABILITIES FOR A FREEZE FOR WEDNESDAY NIGHT
HAVE COME UP TO 30 TO 50 PERCENT FOR GLADES COUNTY...AND 17 TO 33
PERCENT FOR HENDRY AND NORTHERN INTERIOR COLLIER COUNTIES. SO WILL
CONTINUE THE FREEZE OUTLOOK FOR GLADES...HENDRY...AND NORTHERN
INTERIOR COLLIER COUNTIES FOR WEDNESDAY NIGHT INTO EARLY THURSDAY
MORNING. IF THE PROBABILITIES CONTINUE TO INCREASE IN LATER MODEL
RUNS...THEN A FREEZE WATCH MAYBE NEEDED FOR ALL OR PORTIONS OF THE
FREEZE OUTLOOK LATER TODAY OR TONIGHT.
THE SHORT RANGE MODEL PROBABILITIES HAVE ALSO INCREASED FROM 10
PERCENT TO 33 PERCENT FOR TEMPERATURES TO FALL INTO THE 30S OVER
THE REDLAND AREAS FOR WEDNESDAY NIGHT. SO HAVE LOWERED THE LOW
TEMPERATURES FOR WEDNESDAY NIGHT TO AROUND 40...BUT MIGHT HAVE TO
LOWER THEM EVEN FURTHER IF THE PROBABILITIES CONTINUE TO INCREASE
IN LATER FORECAST.
PATCHY TO AREAS OF FROST IS ALSO EXPECTED AROUND THE LAKE
OKEECHOBEE AREA AND OVER COLLIER COUNTY LATE WEDNESDAY NIGHT INTO
EARLY THURSDAY MORNING...DUE TO THE COLD TEMPERATURES ALONG WITH
THE LIGHT WINDS AND MOSTLY CLEAR SKIES. SO HAVE EXPANDED THE FROST
COVERAGE TO INCLUDE THE AREAS AROUND LAKE OKEECHOBEE AND COLLIER
COUNTY FOR WEDNESDAY NIGHT.
THE HIGH WILL MOVE EAST INTO THE WESTERN ATLANTIC WATERS LATE THIS
WEEK ALLOWING FOR ANOTHER WEAK COLD FRONT TO MOVE DOWN THE
SUNSHINE STATE AND WASH OUT OVER SOUTH FLORIDA. THIS WILL KEEP A
NORTHERLY WIND FLOW OVER SOUTH FLORIDA ALONG WITH THE COOL AND DRY
WEATHER.
.LONG TERM...
THE DRY WEATHER WILL REMAIN IN PLACE OVER SOUTH FLORIDA THIS
WEEKEND...AS ANOTHER HIGH MOVES SOUTH INTO THE GULF OF MEXICO FROM
THE CENTRAL UNITED STATES. THIS WILL ALLOW FOR THE WIND FLOW TO
BACK FROM A NORTHERLY DIRECTION EARLY THIS WEEKEND TO A WESTERLY
DIRECTION LATE THIS WEEKEND...AND ALLOW FOR THE TEMPERATURES TO
WARM BACK UP TO NEAR NORMAL CONDITIONS FOR THIS TIME OF YEAR WHICH
IS 70S FOR HIGHS AND 40 TO 50S OVER LOWS.
THE HIGH OVER THE GULF OF MEXICO WILL WASH OUT EARLY NEXT WEEK
ALLOWING FOR THIRD COLD FRONT TO MOVE SOUTH AND THROUGH SOUTH
FLORIDA BY MIDDLE OF NEXT WEEK. THIS WILL ALLOW FOR A SOUTHWEST
STEERING FLOW ALONG WITH WARMER AIR OVER SOUTH FLORIDA EARLY NEXT
WEEK. THERE COULD EVEN BE A FEW SHOWERS OVER SOUTH FLORIDA EARLY
NEXT WEEK...DUE TO AN INCREASE IN LOW LEVEL MOISTURE. SO WILL KEEP
A SLIGHT CHANCE OF SHOWERS IN PLACE OVER SOUTH FLORIDA EARLY NEXT
WEEK.
&&
.MARINE...
THE WINDS WILL BE SOUTHWEST THIS MORNING AT 10 KNOTS OR LESS
AHEAD OF THE STRONG COLD FRONT...BEFORE SWINGING TO A NORTHWEST DIRECTION
LATE THIS AFTERNOON INTO TONIGHT WITH SPEEDS RAPIDLY INCREASING TO
20 TO 25 KNOTS BEHIND THE COLD FRONT. THE SEAS IN THE ATLANTIC
WATERS WILL ALSO RAPIDLY INCREASE FROM 2 FEET THIS MORNING TO 6 TO
8 FEET BY TONIGHT. IN THE GULF WATERS...THE SEAS WILL RAPIDLY
INCREASE FROM 2 FEET THIS MORNING TO 6 TO 10 FEET TONIGHT. SO A
SCA HAS BEEN ISSUED FOR ALL OF SOUTH FLORIDA WATERS FOR THIS
AFTERNOON INTO TONIGHT. THESE STRONG WINDS WILL ALSO LEAD TO HIGH
RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES OF COLLIER
COUNTY THIS AFTERNOON INTO TONIGHT.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITY TODAY WILL REMAIN ABOVE 35 PERCENT OVER
SOUTH FLORIDA. ON WEDNESDAY...THE RELATIVE HUMIDITY WILL DROP
DOWN INTO THE 20S SOUTH FLORIDA WITH THE 20 FOOT WINDS AROUND 15
MPH. AT THIS TIME...THE ENERGY RELEASE COMPONENT IS FORECAST TO
REMAIN BELOW 27. SO NO FIRE WEATHER HEADLINES ARE FORECAST FOR
SOUTH FLORIDA FOR WEDNESDAY. HOWEVER...WE WILL CONTINUE TO MONITOR
THE LATEST ENERGY RELEASE COMPONENT FROM THE FLORIDA FORESTRY FOR
WEDNESDAY TO SEE IF ANY FIRE WEATHER HEADLINES ARE NEEDED FOR
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 45 61 41 / 20 - 0 0
FORT LAUDERDALE 78 51 63 46 / 20 - 0 0
MIAMI 79 53 64 48 / 20 - 0 0
NAPLES 73 50 61 39 / 20 - 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH WEDNESDAY
MORNING FOR COASTAL COLLIER.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...55/CWCHazardous weather outlook, Jan 20, 8:36 PM EST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 836 PM EST MON JAN 20 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 220145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 836 PM EST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING USHERING IN ANOTHER COOL AIR MASS WEDNESDAY THROUGH THE WEEKEND. THURSDAY MORNING LOOKS TO BE THE COLDEST MORNING AS WINDS BECOME NEARLY CALM ACROSS THE INTERIOR WHERE MORNING LOWS IN SOME AREAS COULD REACH THE FREEZING MARK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 21, 3:50 AM EST, 15 minutes before
FREEZE OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 350 AM EST TUE JAN 21 2014 FLZ063-066-070-212100- GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE 350 AM EST TUE JAN 21 2014 ...FREEZING TEMPERATURES POSSIBLE GLADES, HENDRY, AND NORTHERN INTERIOR COLLIER COUNTIES LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING... A COLD AND VERY DRY AIRMASS WILL MOVE INTO SOUTH FLORIDA TONIGHT INTO WEDNESDAY BEHIND A STRONG COLD FRONT. WINDS WILL RELAX UNDER A CLEAR SKY ON WEDNESDAY NIGHT, ALLOWING FOR OPTIMAL CONDITIONS FOR RADIATIVE COOLING. SOME OF THE MODELS ARE SHOWING LOW TEMPERATURES PLUMMETING TO THE FREEZING MARK BY DAWN THURSDAY OVER GLADES, HENDRY, AND NORTHERN INTERIOR COLLIER COUNTIES. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS FREEZE POTENTIAL. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 4:09 AM EST | Rip Current Statement | MFL | Collier | 27 hr |
| Jan 21, 2:14 PM EST | Freeze Watch | MFL | Collier, Glades, Hendry | 29 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.